# SDR AALA201904109001

- Difficulty date: April 9, 2019
- Submitted: April 10, 2019
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 19,059 hours, 7,853 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Open
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PILOT REPORTS DURING INITIAL CLIMB, AIRCRAFT DID NOT PRESSURIZE. EMERGENCY DECLARED, RETURNED TO DEPARTURE.   MAINTENANCE FOUND THE E&E DOOR LEFT OPEN. CLOSED & LOCKED THE E&E DOOR.
